# SDR MASA2011012801809

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,376 hours, 29,440 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STAIR LIGHT INOP.  MX RELAMPED.
